# SDR IPXA11166545

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AND GOUGE REPAIR AT FR 18 BETWEEN STR 31 R TO STR 32R.  REF EO A300-5330-42334-A.  REPAIRED IAW EO A300-5330-42334-C.
